# SDR WDA2003F00000

- Difficulty date: March 29, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Aircraft: N603TC
- Make and model: Cessna 182S
- Aircraft serial: 18280712
- Engine: Lyc IO540AB1A5
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Fork
- Part number: 04425035
- Condition: Inoperative
- Location: Nlg
- Part time: 306 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, WE REMOVED THE NOSE WHEEL PANT TOP ATTACHING BOLT AND THE LOWER FORK WITH THE TIRE ON IT FELL OFF OF THE STRUT ASSEMBLY.  WE CALLED MFG TO VERIFY THAT FORK IS PRESSED ON THE STRUT ASSEMBLY.  MFG REQUESTED THE FORK ASSEMBLY FOR FURTHER INSPECTION.
